Cut-elimination and a permutation-free sequent calculus for intuitionistic logic

Studia Logica 60 (1):107-118 (1998)

We describe a sequent calculus, based on work of Herbelin, of which the cut-free derivations are in 1-1 correspondence with the normal natural deduction proofs of intuitionistic logic. We present a simple proof of Herbelin's strong cut-elimination theorem for the calculus, using the recursive path ordering theorem of Dershowitz.
Keywords Cut-elimination  normalisation  natural deduction  intuitionistic logic  recursive path ordering  termination
Categories (categorize this paper)
DOI 10.1023/A:1005099619660
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,149
Through your library

References found in this work BETA

The Collected Papers of Gerhard Gentzen.K. Schütte - 1972 - Journal of Symbolic Logic 37 (4):752-753.
Contraction-Free Sequent Calculi for Intuitionistic Logic.Roy Dyckhoff - 1992 - Journal of Symbolic Logic 57 (3):795-807.

Add more references

Citations of this work BETA

1999 Spring Meeting of the Association for Symbolic Logic.Charles Parsons - 1999 - Bulletin of Symbolic Logic 5 (4):479-484.

Add more citations

Similar books and articles


Added to PP index

Total views
81 ( #109,174 of 2,289,341 )

Recent downloads (6 months)
11 ( #75,551 of 2,289,341 )

How can I increase my downloads?


My notes

Sign in to use this feature